# SDR SWIA201440461

- Difficulty date: December 13, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 9,022 hours, 6,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI BOX HAS EXCESSIVE DAMAGE TO OUTER SKIN ON OTBD SIDE.  REPAIRED SKIN IAW EA.
